Publisher: Vilnius University   (Total: 38 journals)   [Sort by number of followers]

Showing 1 - 38 of 38 Journals sorted alphabetically
Accounting Theory and Practice     Open Access   (Followers: 6)
Acta medica Lituanica     Open Access  
Acta Paedagogica Vilnensia     Open Access  
Archaeologia Lituana     Open Access  
Baltic J. of Political Science     Open Access   (Followers: 1)
Baltistica     Open Access  
Criminological Studies     Open Access  
Ekonomika (Economics)     Open Access  
Informacijos mokslai     Open Access  
J.ism Research     Open Access   (Followers: 4)
Jaunujų mokslininkų darbai     Open Access  
Kalbotyra     Open Access  
Knygotyra (Book Science)     Open Access  
Lietuvių kalba     Open Access  
Lietuvos istorijos studijos     Open Access  
Lietuvos Matematikos Rinkinys     Open Access  
Lietuvos Statistikos Darbai     Open Access  
Literatūra     Open Access  
Lithuanian Surgery : Lietuvos Chirurgija     Open Access  
Nonlinear Analysis : Modelling and Control     Open Access   (Followers: 1)
Organizations and Markets in Emerging Economies     Open Access   (Followers: 1)
Politologija     Open Access  
Problemos     Open Access  
Psychology     Open Access  
Religija ir kultūra     Open Access  
Respectus Philologicus     Open Access  
Scandinavistica Vilnensis     Open Access  
Semiotika     Open Access  
Slavistica Vilnensis     Open Access   (Followers: 1)
Socialinė teorija, empirija, politika ir praktika     Open Access  
Socialiniai tyrimai     Open Access  
Sociology : Thought and Action     Open Access  
Taikomoji kalbotyra     Open Access  
Teisė : Law     Open Access  
Verbum     Open Access  
Vertimo studijos (Translation Studies)     Open Access   (Followers: 1)
Vilnius University Open Series     Open Access  
Vilnius University Proceedings     Open Access  
Similar Journals
Journal Cover
Nonlinear Analysis : Modelling and Control
Number of Followers: 1  

  This is an Open Access Journal Open Access journal
ISSN (Print) 1392-5113 - ISSN (Online) 2335-8963
Published by Vilnius University Homepage  [38 journals]
  • On a new variant of F-contractive mappings with application to fractional
           differential equations

    • Authors: Pradip Ramesh Patlea Moosa Gabeleh
      Abstract: The present article intends to prove the existence of best proximity points (pairs) using the notion of measure of noncompactness. We introduce generalized classes of cyclic (noncyclic) F-contractive operators, and then derive best proximity point (pair) results in Banach (strictly convex Banach) spaces. This work includes some of the recent results as corollaries. We apply these conclusions to prove the existence of optimum solutions for a system of Hilfer fractional
      differential equations.
      PubDate: Thu, 30 Jun 2022 09:50:05 +000
       
  • Oscillation thresholds via the novel MBR method with application to
           oncolytic virotherapy

    • Authors: Bruno Buonomo Rossella Della Marca Salvatore Rionero
      Abstract: Oncolytic virotherapy is a therapy for the treatment of malignant tumours. In some undesirable cases, the injection of viral particles can lead to stationary oscillations, thus preventing the full destruction of the tumour mass. We investigate the oscillation thresholds in a model for the dynamics of a tumour under treatment with an oncolytic virus. To this aim, we employ the minimum bifurcation roots (MBR) method, which is a novel approach to determine the existence and location of Hopf bifurcations. The application to oncolytic virotherapy confirms how this approach may be more manageable than classical methods based on the Routh–Hurwitz criterion. In particular, the MBR method allows to explicitly identify a range of values in which the oscillation thresholds fall.
      PubDate: Thu, 30 Jun 2022 09:49:20 +000
       
  • Solvability of a system of integral equations in two variables in the
           weighted Sobolev space W(1,1)-omega(a,b) using a generalized measure of
           noncompactness

    • Authors: Taqi A.M. Shatnawi Ahmed Boudaoui Wasfi Shatanawi Noura Laksaci
      Abstract: In this paper, we deal with the existence of solutions for a coupled system of integral equations in the Cartesian product of weighted Sobolev spaces E = Wω1,1 (a,b) x Wω1,1 (a,b). The results were achieved by equipping the space E with the vector-valued norms and using the measure of noncompactness constructed in [F.P. Najafabad, J.J. Nieto, H.A. Kayvanloo, Measure of noncompactness on weighted Sobolev space with an application to some nonlinear convolution type integral equations, J. Fixed Point Theory Appl., 22(3), 75, 2020] to applicate the generalized Darbo’s fixed point theorem [J.R. Graef, J. Henderson, and A. Ouahab, Topological Methods for Differential Equations and Inclusions, CRC Press, Boca Raton, FL, 2018].
      PubDate: Thu, 30 Jun 2022 09:47:58 +000
       
  • Dynamic analysis of a Leslie–Gower-type predator–prey system with the
           fear effect and ratio-dependent Holling III functional response

    • Authors: Hongyu Chen Chunrui Zhang
      Abstract: In this paper, we extend a Leslie–Gower-type predator–prey system with ratio-dependent Holling III functional response considering the cost of antipredator defence due to fear. We study the impact of the fear effect on the model, and we find that many interesting dynamical properties of the model can occur when the fear effect is present. Firstly, the relationship between the fear coefficient K and the positive equilibrium point is introduced. Meanwhile, the existence of the Turing instability, the Hopf bifurcation, and the Turing–Hopf bifurcation are analyzed by some key bifurcation parameters. Next, a normal form for the Turing–Hopf bifurcation is calculated. Finally, numerical simulations are carried out to corroborate our theoretical results.
      PubDate: Wed, 29 Jun 2022 11:09:31 +000
       
  • Controllability of nonlinear higher-order fractional damped stochastic
           systems involving multiple delays

    • Authors: Ganesan Arthi Kalaiselvan Suganya Juan J. Nieto
      Abstract: This paper is concerned with the controllability problem for higher-order fractional damped stochastic systems with multiple delays, which involves fractional Caputo derivatives of any different orders. In the process of proof, we have proposed the controllability of considered linear system by establishing a controllability Grammian matrix and employing a control function. Sufficient conditions for the considered nonlinear system concerned to be controllable have been derived by constructing a proper control function and utilizing the Banach fixed point theorem with Burkholder–Davis–Gundy’s inequality. Finally, two examples are provided to emphasize the applicability of the derived results.
      PubDate: Tue, 24 May 2022 10:27:19 +000
       
  • Infinitely many sign-changing solutions for an elliptic equation involving
           double critical Hardy–Sobolev–Maz’ya terms

    • Authors: Lixia Wang Pingping Zhao Dong Zhang
      Abstract: In this paper, we consider the existence of infinitely many sign-changing solutions for an elliptic equation involving double critical Hardy–Sobolev–Maz’ya terms. By using a compactness result obtained in [C.H. Wang, J. Yang, Infinitely many solutions for an elliptic problem with double Hardy–Sobolev–Maz’ya terms, Discrete Contin. Dyn. Syst., 36(3):1603–1628, 2016], we prove the existence of these solutions by a combination of invariant sets method and Ljusternik–Schnirelman-type minimax method.
      PubDate: Sun, 15 May 2022 15:44:36 +000
       
  • Spatiotemporal dynamics of a diffusive predator–prey model with fear
           effect

    • Authors: Jia Liu Yun Kang
      Abstract: This paper concerned with a diffusive predator–prey model with fear effect. First, some basic dynamics of system is analyzed. Then based on stability analysis, we derive some conditions for stability and bifurcation of constant steady state. Furthermore, we derive some results on the existence and nonexistence of nonconstant steady states of this model by considering the effect of diffusion. Finally, we present some numerical simulations to verify our theoretical results. By mathematical and numerical analyses, we find that the fear can prevent the occurrence of limit cycle oscillation and increase the stability of the system, and the diffusion can also induce the chaos in the system.
      PubDate: Sat, 14 May 2022 14:51:39 +000
       
  • Turing instability and pattern formation of a fractional Hopfield
           reaction–diffusion neural network with transmission delay

    • Authors: Jiazhe Lin Jiapeng Li Rui Xu
      Abstract: It is well known that integer-order neural networks with diffusion have rich spatial and temporal dynamical behaviors, including Turing pattern and Hopf bifurcation. Recently, some studies indicate that fractional calculus can depict the memory and hereditary attributes of neural networks more accurately. In this paper, we mainly investigate the Turing pattern in a delayed reaction–diffusion neural network with Caputo-type fractional derivative. In particular, we find that this fractional neural network can form steadily spatial patterns even if its first-derivative counterpart cannot develop any steady pattern, which implies that temporal fractional derivative contributes to pattern formation. Numerical simulations show that both fractional derivative and time delay have influence on the shape of Turing patterns.
      PubDate: Thu, 05 May 2022 13:00:43 +000
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.215.79.204
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-